Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

IBS, bloating, abdominal pain. Taking librax and levo+orin. How can I get rid of problem?

Hi i am having severe IBS can you help me? I get bloating , gas & whole abdomen pain. When i take Librax it improves currently doc has given me Levo+Orni antibiotic with Librax i dont want to be Librax addict please help me with any herbal products available for IBS i take home cooked food & lots of water as part of my daily lifestyle. Regards Mukul
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
hi Mukul,
well you need not worry it may worsen your IBS symptoms
as you rightyl said if you take librax for long time you may get used to it
you need to switch yourself with other non habit forming drugs like tricyclic antidepressants or SSRI (Selective serotonin reuptake inhibitor ) group of drugs in consultation with your gastroenterologist that will help you
also continue your life style modification regular eating and sleeping habits as well as exercise, they will help you to minimise the dosage of medications
hope i have answered your query
wish you a speedy recovery
Answered: Sat, 17 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor